# SDR FDEA2020021400323

- Difficulty date: February 10, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 68,092 hours, 24,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 39538
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N912FD    FOUND EMERGENCY BATTERY PACK OF DOOR L1 LOW   REASON CODE : FAILED OPS CK. & REPLACED WITH  SERVICABLE UNIT  OFF  MPN: 2013-1A              CPN: 3301128  POS: 1     SRL: 39538                     TAG NBR:  7I9496      ON  MPN: 2013-1A              CPN: 3301128  SRL: 110063                    TAG NBR:  I62685    REPLACED EMERGENCY BATTERY PACK ACC AMM: 33-51-07-2  REV 125. OLD BATTERY PACK NOT CHARGING PROPERLY  ANYMORE
